CSpace  > 系统科学研究所
椭圆曲线和Steinhaus的一个问题
雷德利1; 杜宏2
2005
Source Publication系统科学与数学
ISSN1000-0577
Volume025Issue:006Pages:680
Abstract考虑Steinhaus的一个问题,并将其与一类椭圆曲线的研究联系起来.在某些情形下,给出明确的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38940
Collection系统科学研究所
Affiliation1.西安电子科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
雷德利,杜宏. 椭圆曲线和Steinhaus的一个问题[J]. 系统科学与数学,2005,025(006):680.
APA 雷德利,&杜宏.(2005).椭圆曲线和Steinhaus的一个问题.系统科学与数学,025(006),680.
MLA 雷德利,et al."椭圆曲线和Steinhaus的一个问题".系统科学与数学 025.006(2005):680.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[雷德利]'s Articles
[杜宏]'s Articles
Baidu academic
Similar articles in Baidu academic
[雷德利]'s Articles
[杜宏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[雷德利]'s Articles
[杜宏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.